# SDR SWIA200514677

- Difficulty date: March 5, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 22,992 hours, 20,970 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0675
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 6,934 hours, 5,397 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GROUND LIFT DUMP FAILED TO DEPLOY AFTER TOUCHDOWN.  REPLACED NR 1 SECU IAW MM 27-61-05, OPERATIONAL CHECK GOOD.
